MathSciNet Relay Station
MathSciNet bibliographic data
MR350082 (50 #2575) 33A30
Luke, Yudell L. Inequalities for generalized hypergeometric functions. Collection of articles dedicated to J. L. Walsh on his 75th birthday, I. J. Approximation Theory 5 (1972), 41–65.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement